Tsukuba Journal of Mathematics

On second socles of finitely cogenerated injective modules

Kazutoshi Koike

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 2 (1998), 519-524.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163598

Digital Object Identifier
doi:10.21099/tkbjm/1496163598

Mathematical Reviews number (MathSciNet)
MR1650626

Zentralblatt MATH identifier
0937.16005

Citation

Koike, Kazutoshi. On second socles of finitely cogenerated injective modules. Tsukuba J. Math. 22 (1998), no. 2, 519--524. doi:10.21099/tkbjm/1496163598. https://projecteuclid.org/euclid.tkbjm/1496163598


Export citation